`a`
Related Articles
1

Regularity and convergence rates for the Lyapunov exponents of linear cocycles

Journal of Modern Dynamics  Volume 7, Issue 4, Pages : 619 - 637, 2014

Wilhelm Schlag - (email)

 Abstract       References       Full Text      Related Articles

2

A dynamics approach to a low-order climate model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 257 - 279, 2013

James Walsh - (email), Esther Widiasih - (email)

 Abstract       References       Full Text      Related Articles

3

Lyapunov spectrum for geodesic flows of rank 1 surfaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1841 - 1872, 2013

Keith Burns - (email), Katrin Gelfert - (email)

 Abstract       References       Full Text      Related Articles

4

Weierstrass filtration on Teichmüller curves and Lyapunov exponents

Journal of Modern Dynamics  Volume 7, Issue 2, Pages : 209 - 237, 2013

Fei Yu - (email), Kang Zuo - (email)

 Abstract       References       Full Text      Related Articles

5

Bifurcations and periodic orbits in variable population interactions

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2997 - 3012, 2013

Jorge Rebaza - (email)

 Abstract       References       Full Text      Related Articles

6

The local $C^1$-density of stable ergodicity

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 2621 - 2629, 2013

Yunhua Zhou - (email)

 Abstract       References       Full Text      Related Articles

7

Multiplicative ergodic theorem on flag bundles of semi-simple Lie groups

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1247 - 1273, 2012

Luciana A. Alves - (email), Luiz A. B. San Martin - (email)

 Abstract       References       Full Text      Related Articles

8

SRB attractors with intermingled basins for non-hyperbolic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1545 - 1562, 2012

Zhicong Liu - (email)

 Abstract       References       Full Text      Related Articles

9

Bifurcation results on positive solutions of an indefinite nonlinear elliptic system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 335 - 344, 2012

Rushun Tian - (email), Zhi-Qiang Wang - (email)

 Abstract       References       Full Text      Related Articles

10

On transverse stability of random dynamical system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 701 - 721, 2012

Xiangnan He - (email), Wenlian Lu - (email), Tianping Chen - (email)

 Abstract       References       Full Text      Related Articles

11

On essential coexistence of zero and nonzero Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4149 - 4170, 2012

Jianyu Chen - (email)

 Abstract       References       Full Text      Related Articles

12

Characterization of turing diffusion-driven instability on evolving domains

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 3975 - 4000, 2012

Georg Hetzer - (email), Anotida Madzvamuse - (email), Wenxian Shen - (email)

 Abstract       References       Full Text      Related Articles

13

Bifurcations of canard-induced mixed mode oscillations in a pituitary Lactotroph model

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2879 - 2912, 2012

Theodore Vo - (email), Richard Bertram - (email), Martin Wechselberger - (email)

 Abstract       References       Full Text      Related Articles

14

Point vortices on the sphere: Stability of symmetric relative equilibria

Journal of Geometric Mechanics  Volume 3, Issue 4, Pages : 439 - 486, 2012

Frederic Laurent-Polz - (email), James Montaldi - (email), Mark Roberts - (email)

 Abstract       References       Full Text      Related Articles

15

Central limit theorem for stationary products of toral automorphisms

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1597 - 1626, 2012

Jean-Pierre Conze - (email), Stéphane Le Borgne - (email), Mikaël Roger - (email)

 Abstract       References       Full Text      Related Articles

16

Dense area-preserving homeomorphisms have zero Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1231 - 1244, 2011

Mário Bessa - (email), César M. Silva - (email)

 Abstract       References       Full Text      Related Articles

17

Dominated splitting and Pesin's entropy formula

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1421 - 1434, 2011

Wenxiang Sun - (email), Xueting Tian - (email)

 Abstract       References       Full Text      Related Articles

18

Coincidence of Lyapunov exponents and central exponents of linear Ito stochastic differential equations with nondegenerate stochastic term

DCDS Supplements  Volume 2011, Issue Special, Pages : 332 - 342, 2011

Nguyen Dinh Cong - (email), Nguyen Thi Thuy Quynh - (email)

 Abstract       Full Text      Related Articles      

19

On the relations between positive Lyapunov exponents, positive entropy, and sensitivity for interval maps

Discrete and Continuous Dynamical Systems  Volume 32, Issue 2, Pages : 433 - 466, 2011

Alejo Barrio Blaya - (email), Víctor Jiménez López - (email)

 Abstract       References       Full Text      Related Articles

20

Robust uniform persistence in discrete and continuous dynamical systems using Lyapunov exponents

Mathematical Biosciences and Engineering  Volume 8, Issue 3, Pages : 807 - 825, 2011

Paul L. Salceanu - (email)

 Abstract       References       Full Text      Related Articles

21

Integrability and Lyapunov exponents

Journal of Modern Dynamics  Volume 5, Issue 1, Pages : 107 - 122, 2011

Andy Hammerlindl - (email)

 Abstract       References       Full Text      Related Articles

22

The dynamics of a low-order model for the Atlantic multidecadal oscillation

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 73 - 107, 2011

Henk Broer - (email), Henk Dijkstra - (email), Carles Simó - (email), Alef Sterk - (email), Renato Vitolo - (email)

 Abstract       References       Full Text      Related Articles

23

Finite to infinite steady state solutions, bifurcations of an integro-differential equation

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 57 - 71, 2011

Samir K. Bhowmik - (email), Dugald B. Duncan - (email), Michael Grinfeld - (email), Gabriel J. Lord - (email)

 Abstract       References       Full Text      Related Articles

24

Bifurcations of multiple homoclinics in general dynamical systems

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 945 - 963, 2011

Yancong Xu - (email), Deming Zhu - (email), Xingbo Liu - (email)

 Abstract       References       Full Text      Related Articles

25

Travelling waves of forced discrete nonlinear Schrödinger equations

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 5, Pages : 1129 - 1145, 2010

Michal Fečkan - (email), Vassilis M. Rothos - (email)

 Abstract       References       Full Text      Related Articles

26

Continuation and bifurcations of breathers in a finite discrete NLS equation

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 5, Pages : 1227 - 1245, 2010

Panayotis Panayotaros - (email)

 Abstract       References       Full Text      Related Articles

27

On $SL(2, R)$ valued cocycles of Hölder class with zero exponent over Kronecker flows

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 873 - 884, 2010

Russell Johnson - (email), Mahesh G. Nerurkar - (email)

 Abstract       References       Full Text      Related Articles

28

An effective design method to produce stationary chemical reaction-diffusion patterns

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 189 - 207, 2010

Patrick De Kepper - (email), István Szalai - (email)

 Abstract       References       Full Text      Related Articles

29

On the work of Dolgopyat on partial and nonuniform hyperbolicity

Journal of Modern Dynamics  Volume 4, Issue 2, Pages : 227 - 241, 2010

Yakov Pesin - (email)

 Abstract       Full Text      Related Articles

30

Global bifurcations from the center of mass in the Sitnikov problem

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 719 - 732, 2010

Rafael Ortega - (email), Andrés Rivera - (email)

 Abstract       Full Text      Related Articles

31

Measures of intermediate entropies for skew product diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 1219 - 1231, 2010

Peng Sun - (email)

 Abstract       Full Text      Related Articles

32

Entropies of strictly convex projective manifolds

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 511 - 547, 2010

Mickaël Crampon - (email)

 Abstract       Full Text      Related Articles

33

Density of positive Lyapunov exponents for quasiperiodic SL(2, R)-cocycles in arbitrary dimension

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 631 - 636, 2010

Artur Avila - (email)

 Abstract       Full Text      Related Articles

34

Stable ergodicity for partially hyperbolic attractors with positive central Lyapunov exponents

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 233 - 251, 2009

Carlos H. Vásquez - (email)

 Abstract       Full Text      Related Articles

35

Lyapunov exponents and persistence in discrete dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 187 - 203, 2009

Paul L. Salceanu - (email), H. L. Smith - (email)

 Abstract       Full Text      Related Articles

36

On dynamical systems close to a product of $m$ rotations

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 349 - 366, 2009

Patrick Bonckaert - (email), Timoteo Carletti - (email), Ernest Fontich - (email)

 Abstract       Full Text      Related Articles

37

Finite dimensionality of a Klein-Gordon-Schrödinger type system

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 1, Pages : 149 - 161, 2009

Marilena N. Poulou - (email), Nikolaos M. Stavrakakis - (email)

 Abstract       Full Text      Related Articles

38

The 2-body problem under Fock's potential

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 4, Pages : 611 - 629, 2008

Vasile Mioc - (email), Ernesto Pérez-Chavela - (email)

 Abstract       Full Text      Related Articles

39

Growth rates and nonuniform hyperbolicity

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 509 - 528, 2008

Luís Barreira - (email), Claudia Valls - (email)

 Abstract       Full Text      Related Articles

40

Two parameter families of binary differential equations

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 759 - 789, 2008

Farid Tari - (email)

 Abstract       Full Text      Related Articles

41

Stability of synchronization in a shift-invariant ring of mutually coupled oscillators

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 973 - 996, 2008

R. Yamapi - (email), R.S. MacKay - (email)

 Abstract       Full Text      Related Articles

42

Dynamics and bifurcations of random circle diffeomorphism

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 719 - 731, 2008

Hicham Zmarrou - (email), Ale Jan Homburg - (email)

 Abstract       Full Text      Related Articles

43

Computing long-lifetime science orbits around natural satellites

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 2, Pages : 293 - 302, 2008

Martin Lara - (email), Sebastián Ferrer - (email)

 Abstract       Full Text      Related Articles

44

Entropy formula for endomorphisms: Relations between entropy, exponents and dimension

Discrete and Continuous Dynamical Systems  Volume 21, Issue 2, Pages : 367 - 392, 2008

Min Qian - (email), Jian-Sheng Xie - (email)

 Abstract       Full Text      Related Articles

45

Lyapunov exponents and the dimension of the attractor for 2d shear-thinning incompressible flow

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 961 - 974, 2008

P. Kaplický - (email), Dalibor Pražák - (email)

 Abstract       Full Text      Related Articles

46

The thermodynamic formalism for sub-additive potentials

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 639 - 657, 2007

Yongluo Cao - (email), De-Jun Feng - (email), Wen Huang - (email)

 Abstract       Full Text      Related Articles

47

Stable ergodicity for partially hyperbolic attractors with negative central exponents

Journal of Modern Dynamics  Volume 2, Issue 1, Pages : 63 - 81, 2007

Keith Burns - (email), Dmitry Dolgopyat - (email), Yakov Pesin - (email), Mark Pollicott - (email)

 Abstract       Full Text      Related Articles

48

Attractors for return maps near homoclinic tangencies of three-dimensional dissipative diffeomorphisms

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 4, Pages : 971 - 1005, 2007

Antonio Pumariño - (email), Joan Carles Tatjer - (email)

 Abstract       Full Text      Related Articles

49

Effects of predation efficiencies on the dynamics of a tritrophic food chain

Mathematical Biosciences and Engineering  Volume 4, Issue 3, Pages : 431 - 456, 2007

Maria Paola Cassinari - (email), Maria Groppi - (email), Claudio Tebaldi - (email)

 Abstract       Full Text      Related Articles

50

Geometric properties of the integral curves of an implicit differential equation

Discrete and Continuous Dynamical Systems  Volume 17, Issue 2, Pages : 349 - 364, 2006

Farid Tari - (email)

 Abstract       Full Text      Related Articles

51

Lyapunov exponents for stochastic differential equations with infinite memory and application to stochastic Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 697 - 709, 2006

Yuri Bakhtin - (email)

 Abstract       Full Text      Related Articles

52

Some non-hyperbolic systems with strictly non-zero Lyapunov exponents for all invariant measures: Horseshoes with internal tangencies

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 61 - 71, 2006

Yongluo Cao - (email), Stefano Luzzatto - (email), Isabel Rios - (email)

 Abstract       Full Text      Related Articles

53

On the number of limit cycles in a predator prey model with non-monotonic functional response

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 3, Pages : 525 - 534, 2006

E. González-Olivares - (email), B. González-Yañez - (email), Eduardo Sáez - (email), I. Szántó - (email)

 Abstract       Full Text      Related Articles

54

Stability for the vertical rotation interval of twist mappings

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 631 - 642, 2006

Salvador Addas-Zanata - (email)

 Abstract       Full Text      Related Articles

55

Dynamics close to a non semi-simple 1:-1 resonant periodic orbit

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 799 - 816, 2005

M. Ollé - (email), J.R. Pacha - (email), J. Villanueva - (email)

 Abstract       Full Text      Related Articles

56

Lyapunov exponents for continuous transformations and dimension theory

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 469 - 490, 2005

Luís Barreira - (email), César Silva - (email)

 Abstract       Full Text      Related Articles

57

Two-parameter families of implicit differential equations

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 139 - 162, 2005

Farid Tari - (email)

 Abstract       Full Text      Related Articles

58

Bifurcations of periodics from homoclinics in singular O.D.E.: applications to discretizations of travelling waves of P.D.E.

Communications on Pure and Applied Analysis  Volume 1, Issue 4, Pages : 475 - 483, 2002

Michal Fečkan - (email), Vassilis Rothos - (email)

 Abstract       Full Text      Related Articles

59

Bifurcations of periodic solutions and chaos in Josephson system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 3, Pages : 573 - 592, 2001

Zhujun Jing - (email), K.Y. Chan - (email), Dashun Xu - (email), Hongjun Cao - (email)

 Abstract       Full Text      Related Articles

60

Stability of symmetric periodic solutions with small amplitude of $\dot x(t)=\alpha f(x(t), x(t-1))$

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 61 - 82, 1998

Peter Dormayer - (email), Anatoli F. Ivanov - (email)

 Abstract       Full Text      Related Articles

61

Expansion rates and Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 3, Issue 3, Pages : 433 - 438, 1997

Sebastian J. Schreiber - (email)

 Abstract       Full Text      Related Articles